Indian Journal of Critical Care Medicine
Medknow Publications on behalf of the Indian Society of Critical Care Medicine
Vol. 10, No. 3, 2006, pp. 191-192
Bioline Code: cm06026
Full paper language: English
Document type: Research Article
Document available free of charge
Indian Journal of Critical Care Medicine, Vol. 10, No. 3, 2006, pp. 191-192
© Copyright 2006 Indian Journal of Critical Care Medicine.
An intravenous organophosphate poisoning with intermediate syndrome: An unusual way of intoxication|
Badhe Ashok, Sudhakar S
Organophosphate (OP) poisoning is very common form of poisoning in Indian population because of its availability and easy access. Intoxication occurs following the absorption of OP agents through gastrointestinal tract, skin and respiratory tract and rarely by intramuscular or intravenous route. The clinical features depend on the amount of the poison consumed, it's concentration, the route of administration and the time of instituting therapy. We are reporting a case of an intravenous monochrotophos poisoning, an unusual way of intoxication, which was managed in our ICU.
IV organophosphate, intermediate syndrome
Alternative site location: http://www.ijccm.org/